# SDR USAA070553

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 257 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 10L AT STA 257 HAS CRACK.  CUT OUT DAMAGED AREA, FAB'D & INSTALLED REPAIR ANGLE PER SRM 53-10-03, 51-70-11, DEFECT SIZE:  .33 INCH.
